# SDR USAA2014040800007

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 44,821 hours, 16,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Part serial: 2506
- Condition: Faulty
- Location: Window Heat
- Part time: 44,132 hours, 19,111 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLT TO JFK, CREW RECEIVED AN ECAM ANTI-ICE LT WINDSHIELD INOPERATIVE, PRIOR TO ENTERING ICING CONDITIONS.  FLIGHT DIVERTED TO PHL FOR MAINTENANCE, FLIGHT LANDED WITHOUT INCIDENT.  TROUBLE SHOT IAW TSM 30-42-00-810-801-A, ALL SYS CHECKED GOOD. R & R WHC 1 IAW 30-42-34, OPERATIONS CHECKED GOOD.
